# SDR P5CA9701160

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW - I/B MID FLAP O/B DEFLECTION ROLLER GUIDE TRACK ATT WEB CRACKED AT RIVET HOLE AREA.  REPAIRED WEB PER BOEING SRM 51-40-02.
